Antihistamine capsules temporarily relieve allergy symptoms caused by hay fever or other upper respiratory allergies: runny nose, sneezing, itchy watery eyes, and itching of the nose or throat. There is one capsule per pack and the active ingredient is diphenhydramine HCl 25 mg.
Temporarily relieves allergy symptoms
Helps with a runny nose, sneezing, itchy watery eyes, and itching of the nose or throat
There is one capsule per pack
Active ingredient: Diphenhydramine HCl 25 mg
YOU MAY ALSO BE INTERESTED IN THE FOLLOWING PRODUCTS